# SDR FDKA200709510

- Difficulty date: September 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,673 hours, 15,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON RDU - LOUD SQUEAL FROM MAIN PAX DOOR ON DESCEND.  MX RESEATED DOOR SEAL IN TRACK.
